# SDR NACA20030114

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,244 hours
- Engine: Pwa R2800CB3
- Engine time: 1,924 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Pump
- Part time: 1,924 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO 0 BMEP INDICATION AND EXCESSIVE LOSS OF OIL.  REPLACED ENGINE DUE TO NOSE CASE OIL PUMP FAILURE AND HIGH METAL.
